# SDR ASAA2016052016797

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 14,065 hours, 4,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2229
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 63,037 hours, 28,669 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, RESET.  ACFT GROUNDED.  R & R V139, AMM 21-61-21/401, TASK 21-61-21, REMOVAL, 21-61-21 INSTALL, BITE, AND LEAK TEST GOOD, OPS CHECK NORMAL.
